Medical Questions > Mental Health > ADD and ADHD Forum

Adderall Side Effects??

Must Read
Attention-deficit hyperactivity disorder (AD/HD) is a neurobiological disorder that can interfere in a person's daily life. Learn more about ADHD basics here....
Have doctors found an exact cause of ADHD? Do biological factors or genes have anything to do with it? More on causes and risks of ADHD development here....
What are the symptoms of ADHD and when do they first present? We outline the principal characteristics of attention deficit hyperactivity disorder to help you...
Anyone here experiance at times cold hands and feet while taking adderall xr and/or the non extended releise kind???

How about chest pain that doesn't seen to occur after taking the adderall but even hours later when the meds worn off but it being nothing to worry about , I heard adderall can cause the chest muscles to tighten and that can cause chest pain that isn't a concern???

I went to the ER one time because of chest pain and they said all tests came back normal and it probably wasn't the adderall. Never had blood pressure even close to being considered high and abnormal.
Did you find this post helpful?
|

replied September 12th, 2008
I wouldn't necessarily get cold hands and feet, but I could feel like there was no blood getting too them. Like Pins and Needles. It may be a similar effect.

This is a scary drug, I was prescribed to it a few years back.

It did help me with my problems, but the side effects were too dramatic.

My grades did drop a lot though...
|
Did you find this post helpful?

replied April 16th, 2009
I have had loads of side effects, I would consider myself border-line addicted though...
I ingest anywhere from 20mg-70mg
My common SE's include:
Tingling in extremeties
Immobility of hands/fingers
Pain in my left shoulder-blade
Heart palpitations (scary!)
Headaches
Extreme agitation
Difficulty breathing
Could prob name more... lol
anyways, yeah, its got a lot of side effects, but I've never asked a Dr about any of them and I'm still alive Smile
|
Did you find this post helpful?

replied November 1st, 2009
ive been on adderall for seven years, not only are my hands and feet cold constantly, but they also turn purple from time to time it is definetly a scary drug and i wish i could go off of it without losing the ability to function in day to day life
|
Did you find this post helpful?

replied November 14th, 2009
ImmunoFighter wrote:
I wouldn't necessarily get cold hands and feet, but I could feel like there was no blood getting too them. Like Pins and Needles. It may be a similar effect.

This is a scary drug, I was prescribed to it a few years back.

It did help me with my problems, but the side effects were too dramatic.

My grades did drop a lot though...


The fact that I am more concerned about is the side effects. Even if you do get treated for one thing then you have to deal with other problems.
|
Did you find this post helpful?

replied December 14th, 2009
i am in all of ur boats. my very worst side effect is thrush in my mouth on my tongue and even into my esophagus at times... youd think all that pain would be enuf to make one stop. yeah right.
|
Did you find this post helpful?

replied December 22nd, 2009
The only really noticeable side effect I had from Adderal [besides getting high off it] was this strange pounding in my head. It wasn't painful or anything like that, just felt strange.
|
Did you find this post helpful?